Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Started diarrhoea and on and off tingling sensation on neck after eating. What should be done?

User rating for this question
Answered by

Practicing since : 2009
Answered : 4362 Questions
Ate mc donald's big mac about 5 hours ago. Went to bed but couldn't sleep because had sudden diahrea followed by a tingling sensation on the back of the neck. Still have both symptoms with the tingling sensation off and on. Also vomited. Is this food poisoning? I just don't know where the burning feeling on the back of my neck is from? I went through zoloft withdrawals at the end of XXXXXXX because I forgot to take 5 doses in a row and that burning sensation is what I experienced during the withdrawals. However I restarted zoloft and felt great with no withdrawal symptoms for 2 weeks now. I noticed I get the feeling right before I have to take a trip to the restroom.
Posted Tue, 14 Aug 2012 in Digestion and Bowels
Answered by Dr. Rakesh Madhyastha 37 minutes later
Thanks for the query

It definitely looks like food poisoning. You are suffering from Acute gastroenteritis.
The altered sensation at the neck could be an unrelated issue but I would like to add here that sometimes de hydration can also cause tingling sensations of the muscles. De hydration could be because of the vomiting an diarrhea. He is what you should do

1. Rehydrate yourself. Add pinch of salt, spoon of sugar into warm lime water. Drink sip by sip. Please do not drink fast as it might induce vomiting. This will not only re hydrate you but will also replenish your electrolytes and it will prevent further episodes of vomiting.
2. start solid food only if you tolerate a liquid diet.
3. Avoid drinking, milk, milk products, coffee, tea
4. Start with a bland non spicy, non oily diet

Tab ondansetron mouth dissolving tablets would be an ideal drug to stop episodes of vvomiting. It has to be kept on the tongue until it dissolves after an episode of vomiting. Please ask your doctor for a prescription.
If the problem persists and doesn't resolve with these solutions please seek help from a physician

Continue taking Zoloft as prescribed, food poisoning is not an indication to stop the drug.

I hope I was of help, please get back to me if you have any further queries.

I wish you a speedy recovery

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor